# SDR AALA202304052058

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 24,335 hours, 2,946 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080015
- Part serial: 1841
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 24,335 hours, 2,946 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 30 MINUTES AFTER TAKE OFF AT FLIGHT LEVEL 350 WINDOW L1 COMPLETELY SHATTERED. FLIGHT RETURNED TO EZE LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202304032058: REMOVED AND REPLACED WINDOW L1 PER JOB CARD 78L2105600 AND AMM 56-11-01.** (CLOSED)
